How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Y. Your Own Question
Dr. Y.
Dr. Y., Urologist
Category: Urology
Satisfied Customers: 20371
Experience:  I am fellowship trained specializing in general urology and reconstructive urology.
32613003
Type Your Urology Question Here...
Dr. Y. is online now
A new question is answered every 9 seconds

I am a year old male, have taken antibiotics , 7

Customer Question

I am a 69 year old male, have taken antibiotics for UTI, 7 days 2 a day 500 mg each, at the end I seemed to be better,put about three days after completing the pills, it started again. It comes and goes it will be fine for about three days and that a new episode that may last only a day or two. no other issues. I just get sharp pain in the end of my penis. Any suggestions?
JA: Anything in this area seems awkward and painful so I really trust our Expert will find a solution for you fast. Anything else I can tell the Urologist before I connect you two?
Customer: This has been going on for about six weeks off and on
JA: I'm sending you to a secure page on JustAnswer so you can place the $5 fully refundable deposit now. While you're filling out that form, I'll tell the Urologist about your situation and connect you two.
Submitted: 8 months ago.
Category: Urology
Expert:  Dr. Y. replied 8 months ago.
Did you have a urine culture done to identify the bacteria causing the infection? Was it sensitive to the antibiotics you were on? What antibiotic were you on?

Related Urology Questions